Generalization of the Zionts-Wallenius algorithm
Control and Cybernetics, Tome 33 (2004) no. 3, pp. 477-500
Cet article a éte moissonné depuis la source The Polish Digital Mathematics Library
@article{CC_2004_33_3_a5,
author = {Kaliszewski, Ignacy and Zionts, Stanley},
title = {Generalization of the {Zionts-Wallenius} algorithm},
journal = {Control and Cybernetics},
pages = {477--500},
year = {2004},
volume = {33},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CC_2004_33_3_a5/}
}
Kaliszewski, Ignacy; Zionts, Stanley. Generalization of the Zionts-Wallenius algorithm. Control and Cybernetics, Tome 33 (2004) no. 3, pp. 477-500. http://geodesic.mathdoc.fr/item/CC_2004_33_3_a5/